# SDR AALA201911059003

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 28,271 hours, 11,397 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CHECK FOUND DELAMINATION ON FORWARD MAIN DECK FLOOR PANEL FROM BS 420 TO BS 500, LBL 24.75 TO RBL-24.75. REPLACED FLOOR PANEL PER AMM 53-21-00.
